HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Reflex Sympathetic Dystrophy (RSD) (CRPS) (http://www.healthboards.com/boards/reflex-sympathetic-dystrophy-rsd-crps/)
-   -   Lorazepam? (http://www.healthboards.com/boards/reflex-sympathetic-dystrophy-rsd-crps/934500-lorazepam.html)

NANAKPR 01-08-2013 12:50 PM

Lorazepam?
 
Does anyone take Lorazepam to help with the burning/stabbing pain of RSD/CRPS? I've had CRPS since August, 1985. It was limited to my left foot until I fell in December, 2004, broke the tibial plateau of my right leg, and 5 days later my right foot was hugely swollen and had the burning/stabbing pain in the same place my left foot had had it for so many years. I had an astute orthopedist who checked with a pain specialist that was knowledgeable in RSD, and the decision was made NOT to do surgery because of the RSD. The degree of the fracture was fortunately just shy of surgery being absolutely needed. Mediations were used to try to avoid the dreaded "RSD spread", but spread it did. The Neurontin didn't help me at all. For many years I was on Cymbalta, but really have had so many flare ups and bad times that my Dr. and I decided to wean off of it. I have been having a lot of bad RSD, but no more so than when on the Cymbalta. I also am on Lorazepam and have trouble telling if it really is helping. It certainly doesn't make a noticeable difference. This long winded post is to find out if others take Lorazepam for burning/stabbing pain. I see my Dr. in a couple of weeks and am thinking of asking about stopping that drug too. The only thing I do take and feel does help is Ambien for sleep. When the RSD spread I stopped being able to sleep. As the fracture pain eased and the non-sleeping continued it became apparent that it was an RSD/CRPS issue more than a pain issue.
Thank you for reading this.

kimtulip 06-26-2014 04:43 PM

Re: Lorazepam?
 
I have burning pain in my toes and bottom of my feet,they just call it nerve pame.The doctors do.I take gabapentin for it 600mg 4x a day and it takes care of it.Maybe you are not taking a large enough dose of the gabapentin.I am not a doctor and i dont know what those in itals stand for of what you have,good luck-

kimtulip 06-26-2014 04:44 PM

Re: Lorazepam?
 
I have burning pain in my toes and bottom of my feet,they just call it nerve pain.The doctors do.I take gabapentin for it 600mg 4x a day and it takes care of it.Maybe you are not taking a large enough dose of the gabapentin.I am not a doctor and :)i dont know what those initals stand for of what you have,good luck-


All times are GMT -7. The time now is 05:58 PM.